# SDR UPS05545735

- Difficulty date: November 3, 2005
- Submitted: November 11, 2005
- Operation: Air carrier
- Aircraft: N404UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23726
- Aircraft time: 22,688 hours, 15,665 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Part serial: 23726
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON SKIN CRACKED AT ACCESS PANEL 433AL CUTOUT NEAR 11:00 POSITION.  REPAIRED CRACK ON NR 1 PYLON SKIN IAW GOODRICH ER NR 05-4594 AND IAW UPS EO B757-5430-23199-A
